# SDR DALA13046706711

- Difficulty date: September 13, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 44,570 hours, 16,429 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX, AFT CARGO DOOR FOUND WITH TWO DENTS BELOW BEAMS 5 AND 6.  SKIN TRIMMED TO REMOVE THE DENTS AND WAS REPAIRED IAW ER/A 518256-14.
